Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Boils on face, had medicines. Suggest possible treatment?

Hello samuel... my name is tracy and i have a daughter who is 3yrs and a son who is 1year 6months. i moved into a new place 7mths ago but since then my children has been battling boils on their faces, usually in the same positions. i have used 3 different types of antibiotic and skin ointment. This facial boils is giving me worry and i really have to fix it. Thanks
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query.
Boils appearing after moving to a new place can be either an allergic reaction or it can be insect bite.
However appearance at same point goes against insect bite,
A photograph would have helped in diagnosis.
Meet a dermatologist for exact diagnosis

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor